# SDR REXA2022070601476

- Difficulty date: June 23, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: CC670140614
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON RH WING INBOARD FLAP UNDERNEATH PANEL 683BB	REPAIRED CHAFING ON RH INBOARD FLAP IAW CRJ 900 SRM 57-52-01-201-005-A01.
